# SDR SABA010016

- Difficulty date: April 4, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N813SN
- Make and model: Dhav DHC8102
- Aircraft serial: 052
- Aircraft time: 37,339 hours, 47,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 813 IN CVG.  DURING PREFLIGHT THE FRONT FOUR FLOOR LEVEL EMERGENCY LIGHTS WERE INOPERATIVE.  AIRCRAFT WAS FERRIED TO CLT FOR REPAIR.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REPAIRED A BROKEN WIRE TO THE LIGHTS.  SYSTEM CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
